# SDR ASAA0842664

- Difficulty date: January 27, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SPOILER UPPER SURFACE DENTED.  PREPARED DAMAGED AREA, FABRICATED FILLER SKIN AND DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 PAGES 211 213 214 223 231 254 257 REPAIR 4.
